Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 9 > No. 3


On Joint Density for Concomitants of Generalized Order Statistics Based on Morgenstern Family

PP: 49-56
Mohamed Said Mohamed,
Concomitants of ordered random variables have been studied for one and two variables about different subjects such as moments, recurrence relation, uncertainty and so on. In this paper, the joint density of the concomitants of generalized order statistics (GOSís) for Morgenstern family is proposed, study on moments of such model is considered. Statistical inferences such as maximum likelihood (ML) estimation, Bayesian estimation under different types of loss function and Bayesian prediction are obtained for the association parameter of Morgenstern family. Applications of these inferences are presented.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved